# SDR UPS97823178

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3755841501
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SHEAR TIE REPAIR FITTING CORRODED AFT SIDE F/S 1200 OTBD OF LONGERON 33R.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE FITTING AND DOUBLER IAW SRM 53-2-0.
